What causes increased hair fall after using Minoxidil?
Can occur in some individual
I have gone through your query.
This is possible with the initial use of minoxidil in some individual. It is fine.
The reason is, it stimulate hair growth, follicles work harder towards it. This pushes out the old, dead hair that would eventually fall out anyway but in a more rapid manner. This presents as increased hair fall
So, you can continue to use it, it will show improvement. Along with it I advice my patients to use trichup hair fall control shampoo, regularly, it is found to be helpful. You can try this if it is available at your place.
This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.
I hope this suggestion might be of some help to you.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Thin and unhealthy hair used minoxidil hair fall baldness
- Causes of hair falling out
- Hair fall resumed after stopping minoxidil help
- Seborrhic dermatitis hair fall using minoxidil help
- What causes hair fall from root
- Using minoxidil for hair fall will it cause erectile dysfunction
- What is causing hair fall and shingles
- What causes severe hair fall after stopped taking finasteride
- What is the remedy for hair fall when on minoxidil
- Causes of hair fall after bath